# SDR SWAA2022022275327

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 15,402 hours, 7,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY FLASHLIGHTS WILL NOT TEST; CAPTS SIDE CABIN FORE AND AFT AND F/O SID 3 EMERGENCY FLASHLIGHTS WILL NOT TEST CAPTS SIDE CABIN FORE AND AFT AND F/O SIDE AFT GALLEY OTBD / [01] REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERIES; OPS NORMAL AT THIS TIME. 33-55-00. THIS CLEARS MEL 25-12-01. L/P-1730155.
